Planning a trip to Cedar Point
Newbie needs help. Me and my daughter would like to take a roller coaster riding trip. I have 8 days. would lke to go to Cedar Point, Kings Island, and Carowinds. we live in middle GA, is this possible? and is there another park worth trying to squeeze in. thanks!
In a matter of 10 days, I went to these parks, and I live in South Jersey.
Six Flags Over Georgia
Busch Gardens Tampa
Din't hit some parks because they were closed or we were doing other things. If I were you, and it was JUST for coaster riding, I would go to Busch Gardens Williamsburg and Kings Dominion in Virginia too. It all depends of course on if you're driving or flying, and what else you plan to do. If you went up to Virginia you could head into PA and hit Hershey Park and Kennywood. All 4 of those parks are imo well worth the driving.
Let us know a little more about your trip and we can help out a bit better!
* This post was modified at 2/1/13 3:51:04 PM *
157 Coasters -- Favorite Coaster -- Nitro (SFGAdv)
117 Steel -- 40 Wood -- Home Park: SFGADv
Will be driving, and strictly going for the coasters and thrill rides.
If you're driving I would leave out Busch Gardens, though it is a great park.
From Carowinds you can either head NE to BGW & KD or go NW for KI and CP.
If you do go to KI & CP you could easily include Dollywood and I would also recommend Holiday World, which is three hours from KI.
They have two small Junior woodies that are tough credits to get because they aren't open very often to the general public.
Stricker's is outside of Cincy.
Kids are huddled on the beach in a mist...
You may want to check and see if Stricker's Grove has any open to the public days around the time you are going.
Generally it's just July 4th and the second weekend in August (or something like that). My wife's employer has an annual picnic Strickers but it is usually very crowded and so we stopped going.
I think the OP's best course is to buy a Platinum Pass at Carowinds, then use it also at KI and CP. Any other park is icing on the cake. HW and Dollywood are rather affordable and each park can be done in a day (with half of that at HW's excellent waterpark). DW's waterpark is an upcharge, as is I believe CP's, but at HW and KI it's included.
Day #1: Leave home at 6:00am. Purchase a platinum pass at Carowinds. Visit Carowinds from 10:00am to 6:00pm. Drive 2 hours to Durham NC. Arrive at hotel at 8:00pm.
Day #2: Leave hotel at 7:00am. Drive 3 hours to Busch Gardens Europe. Visit BG Europe from 10:00am to 7:30pm. Drive 1 hour to Richmond VA and arrive at hotel at 8:30pm.
Day#3 Leave hotel at 9:00am. Visit Kings Dominion from 9:30am to 7:00pm. Drive 1 1/2 hours to Washington DC. Arrive at hotel at 8:30pm.
Day#4 Leave hotel at 9:30am. Visit Six Flags America from 10:00am to 6:00pm. Drive 3 1/2 hours to Pittsburgh Pa. Arrive at hotel at 9:30.
Day #5 Leave hotel at 10:00am. Visit Kennywood from 11:00am to 6:00pm. Drive 3 hours to Sandusky OH. Arrive at hotel at 9:00.
Day #6 Leave hotel at 8:30am. Visit Cedar Point from 9:00am to 7:00pm. Drive 2 hours to Lima OH. Arrive at hotel at 9:00pm.
Day#7 Leave hotel at 7:00am. Visit Kings Island from 9:30am to 7:00pm. Drive to Lexington KY. Arrive at hotel at 8:30pm.
Day#8 Leave hotel at 7:00am. Visit Dollywood from 9:30am to 5:00pm. Drive 4 hours home. Arrive home at 9:00pm.
Carowinds, Kings Dominion, Cedar Point, and Kings Island will be free admission and parking once you purchase that platinum pass, which is $165 per person. Busch Gardens admission is expensive; around $60 per person. Six Flags America is around $50 per person. Kennywood is about $36 per person. This is the trip I would do, if I were you. Total cost for 2 people would probably be around $2,500. Hope this helps.
carowinds, kings dominion, hershey park, kennywood, cedar point, kings island, dollywood,and home.
* This post was modified at 2/5/13 4:19:08 PM *